Hello There, Guest!

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Week #9 experiencing a swollen facial areas
#1
So now it's been of taking the bovine glandular supplement I returned back to the Thousand mg in the morning and another thousand in the late afternoon ,last Sunday of this week woke up from an afternoon nap my left eye lid was swollen and sore, wanted to see if it went away on its own here it is now Friday the swelling has moved to different areas around my left eye and now into my cheek I also had but not now a point right at the back of my jaw that was very sore I would only protrude out during the day and was never an issue to eat it is now dispensed to barely hurting but yet I still have swelling in my left side of my face and it seems to be getting worse looking at going to the doctor I'm sure I'll get antibiotics I don't even know if this is related to the bo, but has anyone experienced experienced a conflict with antibiotics and Bo, my eyeball may of gotten infected the day before but did not know it, I would not think that I got a bad batch of the Swansons Bo this related to who knows what
 Reply
#2
well just a update i finished the small prescription the docter gave me ( steriod pill to stop itching of the eyelid ) and antibiotics cream on a raised portion of my upper eye lid ( hope that goes away ) starting to think the bovine ovary glandular supplement may be the cause i wake up in the morning my left eye brow is curved and raised almost fem like i see slight definition in left cheek have read that this can cause facial feminization 

any one with experience on this ?
 Reply
#3
(28-10-2018, 02:04 PM)michelle street Wrote: well just a update i finished the small prescription the docter gave me ( steriod pill to stop itching of the eyelid ) and antibiotics cream on a raised portion of my upper eye lid ( hope that goes away ) starting to think the bovine ovary glandular supplement may be the cause i wake up in the morning my left eye brow is curved and raised almost fem like i see slight definition in left cheek have read that this can cause facial feminization 

any one with experience on this ?


first off if you are on week 9 and taking 1000mg U really should lower it. You need to go slow so your body adapts to the stuff. 2ndly you only need to rev up when growth stops.
I was at 8 pills only when the growth had stopped. It gets pretty expensive around that time. and as you rev up it gets more expensive and theres always chance you could mess up your liver.
For instance week 9 I would of been on 3 pills... week 13 Id be on 4 pills....But id always stay at that level of pills till growth stopped. Just saying...

And yes it could be reactions from BO since your so high and havent given your body enough time to adjust.
 Reply
#4
now i am approaching week 14 , my swelling has gone away if i look closely i can maybe see 5 percent difference in my cheeks and fortunately a main problem on  my upper eye lid has almost gone away from applying prescription creme antibiotics

i have in the last week spaced out my bo intake to 2 at a time with 1-2 hours or more spaced out and also think i can notice small growth spurts this way , they seam to happen a short time after i take just 2 pills , but still over all at 8 in a day have you seen the pdf i post in my signature below ? has some great info on time table recommendations of what to take with BO and how much
 Reply
 

Users browsing this thread: 1 Guest(s)
Loading...



Breast Nexus is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.


Cookie Policy   Privacy Policy